# SDR ARWA980475

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Misdrilled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING AUX TANK UPPER T-CAP HAS SOME MISDRILLED HOLES.  PLUGED MISDRILLED HOLES FABRICATED REPAIR STRAP AND INSTALLED IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.021D-2933.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 2933, CONTROL NR 1941.
